Nicola Gigli
Nicola Gigli
Verified email at unice.fr
TitleCited byYear
Gradient flows: in metric spaces and in the space of probability measures
L Ambrosio, N Gigli, G Savaré
Springer Science & Business Media, 2008
22982008
Metric measure spaces with Riemannian Ricci curvature bounded from below
L Ambrosio, N Gigli, G Savaré
Duke Mathematical Journal 163 (7), 1405-1490, 2014
2432014
Calculus and heat flow in metric measure spaces and applications to spaces with Ricci bounds from below
L Ambrosio, N Gigli, G Savaré
Inventiones mathematicae 195 (2), 289-391, 2014
2222014
A user’s guide to optimal transport
L Ambrosio, N Gigli
Modelling and optimisation of flows on networks, 1-155, 2013
2102013
Gradient flows in metric spaces and in the Wasserstein space of probability measures
L Ambrosio, N Gigli, G Savare
Lectures in Mathematics, ETH Zurich, Birkhäuser, 2005
1722005
Studying medieval women: sex, gender, feminism
NF Partner
Medieval Academy of America, 1993
137*1993
Bakry–Émery curvature-dimension condition and Riemannian Ricci curvature bounds
L Ambrosio, N Gigli, G Savaré
The Annals of Probability 43 (1), 339-404, 2015
1362015
Riemannian Ricci curvature lower bounds in metric measure spaces with 𝜎-finite measure
L Ambrosio, N Gigli, A Mondino, T Rajala
Transactions of the American Mathematical Society 367 (7), 4661-4701, 2015
1272015
Heat flow on Alexandrov spaces
N Gigli, K Kuwada, S Ohta
Communications on Pure and Applied Mathematics 66 (3), 307-331, 2013
1182013
On the differential structure of metric measure spaces and applications
N Gigli
American Mathematical Society 236 (1113), 2015
1012015
Density of Lipschitz functions and equivalence of weak gradients in metric measure spaces
L Ambrosio, N Gigli, G Savaré
arXiv preprint arXiv:1111.3730, 2011
962011
Convergence of pointed non-compact metric measure spaces and stability of Ricci curvature bounds and heat flows
N Gigli, A Mondino, G Savaré
Proceedings of the London Mathematical Society 111 (5), 1071-1129, 2015
812015
On the heat flow on metric measure spaces: existence, uniqueness and stability
N Gigli
Calculus of Variations and Partial Differential Equations 39 (1-2), 101-120, 2010
762010
Nonsmooth differential geometry–An approach tailored for spaces with Ricci curvature bounded from below
N Gigli
American Mathematical Society 251 (1196), 2018
712018
The splitting theorem in non-smooth context
N Gigli
arXiv preprint arXiv:1302.5555, 2013
672013
Optimal maps and exponentiation on finite-dimensional spaces with Ricci curvature bounded from below
N Gigli, T Rajala, KT Sturm
The Journal of Geometric Analysis 26 (4), 2914-2929, 2016
552016
A new transportation distance between non-negative measures, with applications to gradients flows with Dirichlet boundary conditions
A Figalli, N Gigli
Journal de mathématiques pures et appliquées 94 (2), 107-130, 2010
492010
On the inverse implication of Brenier-Mccann theorems and the structure of (P2(M),W2)
N Gigli
Methods and Applications of Analysis 18 (2), 127-158, 2011
432011
Gromov--Hausdorff Convergence of Discrete Transportation Metrics
N Gigli, J Maas
SIAM Journal on Mathematical Analysis 45 (2), 879-899, 2013
412013
Behaviour of the reference measure on spaces under charts
N Gigli, E Pasqualetto
arXiv preprint arXiv:1607.05188, 2016
352016
The system can't perform the operation now. Try again later.
Articles 1–20